Universidad Complutense de Madrid
E-Prints Complutense

Equivalence of K- and J-methods for limiting real interpolation spaces

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Kuehn, Thomas (2011) Equivalence of K- and J-methods for limiting real interpolation spaces. Journal of Functional Analysis, 261 (12). pp. 3696-3722. ISSN 0022-1236

[img] PDF
Restringido a Repository staff only

222kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022123611003272



Abstract

We consider limiting real interpolation spaces defined by using powers of iterated logarithms and show
their description by means of the J -functional. Our results allow to complement some estimates on approximation
of stochastic integrals.


Item Type:Article
Uncontrolled Keywords:Limiting interpolation spaces; J-functional; K-functional; Lorentz-Zygmund spaces; Besov spaces; Logarithmic Functors; Function Parameter; Reiteration; Mathematics
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:14898
Deposited On:19 Apr 2012 09:13
Last Modified:20 Jun 2018 11:24

Origin of downloads

Repository Staff Only: item control page